Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Relative extensions of number fields and Greenberg’s Generalised Conjecture

Tom 174 / 2016

Sören Kleine Acta Arithmetica 174 (2016), 367-392 MSC: Primary 11R23; Secondary 11R37. DOI: 10.4064/aa8423-5-2016 Opublikowany online: 3 August 2016

Streszczenie

Let $p$ be a fixed prime. In this article, we will prove several results concerning Greenberg’s Generalised Conjecture (GGC). On the one hand, we will prove that whenever a slightly stronger form of (GGC) holds for a number field $K$ (which will be the case in most of the examples), then the conjecture also holds for every finite normal $p$-ramified $p$-extension of $K$. On the other hand, we will directly prove that (GGC) holds for certain number fields containing exactly one prime above $p$. These results are based on the insight that the validity of (GGC) for some number field $K$ can be checked by studying $\mathbb Z_p$- and $\mathbb Z_p^2$-extensions of $K$. We will also provide new examples in which (GGC) holds in a non-trivial way.

Autorzy

  • Sören KleineInstitut für Theoretische Informatik, Mathematik und Operations Research
    Universität der Bundeswehr München
    Werner-Heisenberg-Weg 39
    D-85577 Neubiberg, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek